# SDR AUS20030280

- Difficulty date: February 12, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 50,971 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 CARGO DOOR CUTOUT AFT LOWER CORNER CONTAINED LEVEL 2CORROSION IN THE AREA LOCATED BETWEEN SKIN LAMINATIONS AT STA 1140 TO 1148 AND BETWEEN STRINGER 26 RT AND STRINGER 27 RT. FOUND DURING CPCP INSPECTION IAW C53-111-01.
